# SDR HALA2010020300048

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 77,925 hours, 14,135 cycles
- Engine: Pwa PW4062
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: False Indication
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK INOP LIGHT ILLUMINATED EICAS MESSAGE LT PACK TEMP DISPLAYED. OPERATED NORMAL AFTER STBY SELECTED.  ACCOMP LT PACK BITE CHECK NO HARD FAULTS.  RAN PACKS OPS CHECKS GOOD.
